# SDR CALA9600659

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15820
- Make and model: Doug DC-9-82
- Aircraft serial: 49480
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Stuck Open
- Location: Rt Pack
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG FUMES WERE REPORTED IN THE CABIN AFTER TAKEOFF FROM IAH.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED A BURN-OUT PROCEDURE PER MM 21-20-02, PARAGRAPH 7C.  THE RT CABIN TEMP CONTROL VALVE WAS FOUND STUCK IN THE FULL HOT POSITION.  THE VALVE WAS REMOVED AND REPLACED.  THE COALESCER BAGS WERE ALSO REPLACED. THE AIR CONDITIONING SYSTEM CHECKED NORMAL WITH NO FUMES OBSERVED.
